# SDR ASAA0440001

- Difficulty date: January 12, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022607
- Condition: Inoperative
- Location: Row 3-7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - DURING MAINTENANCE, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE FROM ROWS 3-7.  RESECURED AND CONNECTED FLOOR TRACK WIRING.  OPS CHECKED GOOD.  (M)
